# SDR CA101106001

- Difficulty date: November 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 18,374 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1294000315
- Condition: Cracked
- Location: Fuselage
- Part time: 18,694 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOTED A 2 5/16 INCH CRACK IN LOWER LEFT FUSELAGE SKIN P/N 129-400031-51 DURING A SCHEDULED MAINTENANCE EVENT.  THE CRACK IS LOCATED AT FS 303.25 WHICH IS A BULKHEAD JUST FORWARD OF THE 4TH LEFT CABIN WINDOW.  THE CRACK EXTENDED FROM A RIVET HOLE AT THE BULKHEAD TO THE WINDOW CUTOUT.  THERE IS A PREVIOUS REPAIR APPROXIMATELY 6 INCHES BELOW THIS CRACK.  THE CRACK APPEARS TO HAVE ORIGINATED FROM THE WINDOW CUTOUT AND PROGRESSED FORWARD.  THE PREVIOUS REPAIR IN THIS AREA HAS THE DAMAGE CLEANED OUT FROM THE WINDOW CUTOUT AREA AS WELL.  THE CRACKED SKIN WAS REPAIRED AND INCORPORATED THE PREVIOUS REPAIR INTO ONE REPAIR.
